Sinecod Butamirate syrup bottle 200ml

Sinecod Butamirate syrup bottle 200ml

Product Code: 10088
Availability: In Stock
$33.00USD
-+

Ask a question about this product

Sinecod syrup butamirate citrate treatment of cough 200 ml


Composition

active substance:butamirate citrate;

1 ml syrup contains 1.5 mg butamirate citrate;

excipients:sorbitol 70% solution (e 420), glycerin, sodium saccharin, benzoic acid (e 210), vanillin, ethanol 96%, sodium hydroxide 30%, purified water.

The

Dosage form

Syrup.

basic physico-chemical properties:transparent solution from colorless to brownish-yellow.

Indications:

symptomatic treatment of dry cough of different etiology: in whooping cough, suppression of cough in the pre- and postoperative period, during surgical interventions, bronchoscopy. Contraindications: Hypersensitivity to the components of the drug; Children under 3 years old pregnancy (I trimester) and lactation. With caution: pregnancy (II and III trimesters). children aged 3 to 6 years: 5 ml 3 times a day; children aged 6 to 12 years: 10 ml 3 times a day; children aged 12 to 18 years: 15 ml 3 times a day. Adults: 15 ml 4 times a day. The maximum course of treatment without a doctor's appointment should not exceed 1 week. The product is desirable to use before eating.


Pharmacological properties

Pharmacodynamics.

a non-Opiate antitussive agent with Central action.

Active ingredient of Efferalgan is butamirat citrate, which inhibits cough and its structure and pharmacological action differs from opium alkaloids. It is believed that this substance acts on the Central nervous system. Butamirate citrate causes a non-specific anticholinergic and Bronchospasmolytic effect, improves respiratory function. Pour not cause addiction or dependence.

Butamirat citrate has a wide therapeutic range; therefore Pour well tolerated even in high doses and is well suited as a means to eliminate cough in children.

Pharmacokinetics.

Butamirat rapidly absorbed, distributed in the body and further hydrolysed mainly to 2-fenilmaslana acid and dietilaminoetoksietanola, which also have antitussive activity. 2-fenilmaslana acid in the future is partially metabolized by hydroxylation. Butamirat and 2-fenilmaslana acid in the body is largely linked to the proteins of the blood.

the effect of food on bioavailability has not been confirmed. The metabolism of butamirat to 2-fenilmaslana acid and dietilaminoetoksietanola proportional to the dose.

Metabolites are excreted mainly by the kidneys. Butamirate is found in the urine 48 hours after taking. The results of measurements the half-life of butamirat is 1.48-1.93 hours, 2-fenilmaslana acid - 23,26-24,42 hours for dietilaminoetoksietanola - 2,72-of 2.90 hours.

there is no evidence of the effect of liver and kidney disorders on the pharmacokinetics of butamirate. 

Reading

Symptomatic treatment of cough (including dry cough) of various origins.

Contra

hypersensitivity to or excipients of the drug.

application Features

since butamirate suppresses the cough reflex, it is necessary to avoid the simultaneous use of expectorants, as this can lead to stagnation of mucus in the Airways, increases the risk of bronchospasm and infection of the respiratory tract.

Syrup contains sweeteners - sodium saccharin and sorbitol, so it can be prescribed to patients with diabetes. Should not be used in patients with fructose intolerance.

the Drug contains a small amount of ethanol (11.73 mg/5 ml), which is less than 100 mg per dose.

If the cough persists for more than 7 days, then you need to consult a doctor.

The

Interaction with other medicinal products and other forms of interaction

simultaneous use of expectorants should be avoided.

Use in pregnancy and lactation

Security at application Efferalgan in pregnancy and lactation was not evaluated in special studies.

you should Not use Pour for the first three months of pregnancy. In other periods of pregnancy Efferalgan can be used only on prescription in the presence of direct indications for such treatment.

it is Unknown, enters the active substance and/or its metabolites in breast milk.

for security reasons you need to carefully weigh the benefits and risks of using Pour in the lactation period. The use of the drug during breastfeeding is possible if, according to the doctor, the expected positive effect for the mother exceeds the potential risk for the child.


Ability to influence the reaction rate when driving motor transport or operating other mechanisms

Rarely Efferalgan can cause drowsiness that may have some impact on the ability to drive vehicles or perform work with machinery. Therefore, when driving or performing other work that requires vigilance (for example, in the management of mechanisms), you should be careful.

Method of application and doses

Children aged 3 to 6 years: 5 ml 3 times a day;

children aged 6 to 12 years: 10 ml 3 times a day;

children aged 12 to 18 years: 15 ml 3 times a day.

Adults: 15 ml 4 times per day.

Beaker should be washed and dried after each use and after use by another person.

Maximum course of treatment without a doctor's appointment should not exceed 1 week.

Drug should preferably be taken before meals.


Children

children under 3 years the drug in this dosage form is not used, you can use another dosage form, namely Sinecod, oral drops for children.

Overdose

Overdose Efferalgan can cause these symptoms: drowsiness, nausea, vomiting, diarrhea, dizziness and arterial hypotension.

you Need to take the usual measures for emergency care: gastric lavage, intake of activated charcoal, control of vital functions of the body, symptomatic treatment. There is no specific antidote.

Side effects

the nervous system: (rare: ? 1/10000,<1/1000) - drowsiness.

from the gastrointestinal tract: (rare: ? 1/10000, <1/1000)-nausea, diarrhea.

on the part of the immune system: (rare: ? 1/10000, <1/1000) - anaphylactic shock.

on the skin and subcutaneous tissue side: (rare: ? 1/10000, & lt;1/1000) - angioedema, rash, urticaria, pruritus.


shelf Life

3 years.

storage Conditions

Keep out of reach of children at temperatures not exceeding 30 ° C.


Packaging

100 ml or 200 ml in a bottle with a lid and a measuring Cup; 1 bottle in a cardboard box.


Category vacation

over the counter.


PILLS COLDREX No. 12

the medicine Coldrex No. 12 is made in the form of tablets. It is antipyretic, analgesic. It has anti-edema, expectorant effect.

readout to use

Medicine is assigned in infectious processes of a catarrhal nature, the flu. The drug is prohibited for patients with allergic reactions to components, heart, liver and kidney disease. 

Has a number of side effects, be sure to review the annotation before using it.the Product can cause an attack of nausea, rash and itching on the skin. The drug is forbidden to take lactating and pregnant women and children under 12 years.

instructions for using 

Follow the rules of taking the pills:


  • are Assigned for oral use.
  • Adult patients is determined by the dosage is 2 tablets up to 4 times a day. The

  • Drink plenty of water. 
  • Patients from 6 to 12 years-1 tablet no more than 4 times a day. 
  • The duration of treatment – no more than 7 days. The drug has the property to influence the rate of reaction.

Keep the preparation at room temperature out of reach of children. Keep away from direct sunlight. 

& nbsp;

Write a review

Note: HTML is not translated!
    Bad           Good

Recently viewed

Pharmacy03.com © 2019